Alert archive / Kentucky / River Flood Warnings in 2018
River Flood Warning 40, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Sep 23, 2018, 1:12 PM EDT for Franklin County, Kentucky. It was in force for 63 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 23, 2018, 1:12 PM EDT (17:12 UTC)
- Expired
- Sep 26, 2018, 4:17 AM EDT
- In force
- 63 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Franklin County, KY
The radar
The Louisville radar (KLVX), 105 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Elkhorn Creek at Peaks Mill (PKMK2).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03289500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
596 WGUS43 KLMK 231712 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Louisville KY 112 PM EDT Sun Sep 23 2018 ...The National Weather Service in Louisville KY has issued a Flood Warning for the following rivers in Kentucky... Elkhorn Creek Near Peaks Mill affecting the following counties in Kentucky...Franklin. .Heavy rain over the last several hours will cause the river to rise. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are affected by these crests take any necessary actions. Additional information is available at water.weather.gov/ahps2/index.php?wfo=lmk. && KYC073-241112- /O.NEW.KLMK.FL.W.0040.180923T1712Z-180924T2000Z/ /PKMK2.1.ER.180923T1659Z.180924T0000Z.180924T1400Z.NO/ 112 PM EDT Sun Sep 23 2018 The National Weather Service in Louisville KY has issued a * Flood Warning for the Elkhorn Creek Near Peaks Mill. * until Monday afternoon. * At 12:15 PM Sunday the stage was 9.4 feet. * Flood stage is 10.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this afternoon and continue to rise to near 11.8 feet by this evening. The river will fall below flood stage by Monday late morning. * Impact...At 12.0 feet...North Scruggs Lane floods near Elkhorn Campground. * Flood History...This crest compares to a previous crest of 11.7 feet on Mar 2 2017. && LAT...LON 3820 8476 3820 8484 3834 8486 3835 8479 $$ SSC
7 follow-up statements
520 WGUS43 KLMK 231839 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Louisville KY 239 PM EDT Sun Sep 23 2018 ...Forecast Flooding Changed from Minor to Moderate Severity for the following rivers in Kentucky... Elkhorn Creek Near Peaks Mill affecting the following counties in Kentucky...Franklin. .Heavy rain over the last several hours will cause the river to rise. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are affected by these crests take any necessary actions. Additional information is available at water.weather.gov/ahps2/index.php?wfo=lmk. && KYC073-241239- /O.EXT.KLMK.FL.W.0040.000000T0000Z-180924T2230Z/ /PKMK2.2.ER.180923T1628Z.180924T0000Z.180924T1630Z.NO/ 239 PM EDT Sun Sep 23 2018 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for the Elkhorn Creek Near Peaks Mill.* At 2:15 PM Sunday the stage was 11.9 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to near 12.4 feet by this evening. The river will fall below flood stage Monday early afternoon. * Impact...At 12.0 feet...North Scruggs Lane floods near Elkhorn Campground. * Flood History...This crest compares to a previous crest of 12.4 feet on Sep 24 2006. && LAT...LON 3820 8476 3820 8484 3834 8486 3835 8479 $$ SSC
384
WGUS83 KLMK 241034
FLSLMK
Flood Statement
National Weather Service Louisville KY
634 AM EDT Mon Sep 24 2018
...The Flood Warning continues for the following rivers in
Kentucky...
Licking River at Blue Licks Spring
Elkhorn Creek Near Peaks Mill
affecting the following counties in Kentucky...Franklin...Nicholas...
Robertson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC181-201-242040-
/O.EXT.KLMK.FL.W.0043.000000T0000Z-180924T2040Z/
/BLSK2.1.ER.180924T0713Z.180924T1200Z.180924T1440Z.NO/
634 AM EDT Mon Sep 24 2018
The Flood Warning continues for
the Licking River at Blue Licks Spring.
* until this afternoon.
* At 6:00 AM Monday the stage was 25.6 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.8 feet by this
morning. The river will fall below flood stage late this morning.
* Impact...At 25.0 feet...Cropland flooding begins.
* Flood History...This crest compares to a previous crest of 25.6
feet on Jun 24 2017.
&&
LAT...LON 3828 8387 3847 8417 3857 8426 3858 8413
3848 8401 3835 8379
$$
KYC073-250434-
/O.EXT.KLMK.FL.W.0040.000000T0000Z-180925T1600Z/
/PKMK2.2.ER.180923T1628Z.180924T0900Z.180925T1000Z.NO/
634 AM EDT Mon Sep 24 2018
The Flood Warning continues for
the Elkhorn Creek Near Peaks Mill.
* until Tuesday afternoon.
* At 6:15 AM Monday the stage was 12.1 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will remain near 12.1 feet this morning.
The river will fall below flood stage Tuesday morning.
* Impact...At 12.0 feet...North Scruggs Lane floods near Elkhorn
Campground.
* Flood History...This crest compares to a previous crest of 12.4
feet on Sep 24 2006.
&&
LAT...LON 3820 8476 3820 8484 3834 8486 3835 8479
$$
EBW101 WGUS83 KLMK 241437 FLSLMK Flood Statement National Weather Service Louisville KY 1037 AM EDT Mon Sep 24 2018 ...The Flood Warning continues for the following rivers in Kentucky... Elkhorn Creek Near Peaks Mill affecting the following counties in Kentucky...Franklin. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are affected by these crests take any necessary actions. Additional information is available at water.weather.gov/ahps2/index.php?wfo=lmk. && KYC073-250336- /O.EXT.KLMK.FL.W.0040.000000T0000Z-180927T1342Z/ /PKMK2.2.ER.180923T1628Z.180925T0000Z.180927T0742Z.NO/ 1037 AM EDT Mon Sep 24 2018 The Flood Warning continues for the Elkhorn Creek Near Peaks Mill. * until Thursday morning. * At 10:15 AM Monday the stage was 11.7 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to near 12.5 feet by this evening. * Impact...At 12.0 feet...North Scruggs Lane floods near Elkhorn Campground. * Flood History...This crest compares to a previous crest of 11.7 feet on Mar 2 2017. && LAT...LON 3820 8476 3820 8484 3834 8486 3835 8479 $$ MRC
895 WGUS83 KLMK 250332 FLSLMK Flood Statement National Weather Service Louisville KY 1132 PM EDT Mon Sep 24 2018 ...The Flood Warning continues for the following rivers in Kentucky... Elkhorn Creek Near Peaks Mill affecting the following counties in Kentucky...Franklin. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are affected by these crests take any necessary actions. Additional information is available at water.weather.gov/ahps2/index.php?wfo=lmk. && KYC073-252132- /O.EXT.KLMK.FL.W.0040.000000T0000Z-180927T1251Z/ /PKMK2.2.ER.180923T1628Z.180924T0900Z.180927T0651Z.NO/ 1132 PM EDT Mon Sep 24 2018 The Flood Warning continues for the Elkhorn Creek Near Peaks Mill. * until Thursday morning. * At 11:15 PM Monday the stage was 11.7 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 11.9 feet by after midnight Tuesday. The river will fall below flood stage early Thursday morning. && LAT...LON 3820 8476 3820 8484 3834 8486 3835 8479 $$ JMB
051 WGUS83 KLMK 251447 FLSLMK Flood Statement National Weather Service Louisville KY 1047 AM EDT Tue Sep 25 2018 ...The Flood Warning continues for the following rivers in Kentucky... Elkhorn Creek Near Peaks Mill affecting the following counties in Kentucky...Franklin. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are affected by these crests take any necessary actions. Additional information is available at water.weather.gov/ahps2/index.php?wfo=lmk. && KYC073-260345- /O.EXT.KLMK.FL.W.0040.000000T0000Z-180927T0900Z/ /PKMK2.2.ER.180923T1628Z.180924T0900Z.180927T0300Z.NO/ 1047 AM EDT Tue Sep 25 2018 The Flood Warning continues for the Elkhorn Creek Near Peaks Mill. * until late Wednesday night. * At 10:15 AM Tuesday the stage was 11.4 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by Wednesday late evening. * Impact...At 11.0 feet...Schoolhouse Road floods. * Flood History...This crest compares to a previous crest of 11.7 feet on Mar 2 2017. && LAT...LON 3820 8476 3820 8484 3834 8486 3835 8479 $$ MRC
930 WGUS83 KLMK 260323 FLSLMK Flood Statement National Weather Service Louisville KY 1123 PM EDT Tue Sep 25 2018 ...The Flood Warning continues for the following rivers in Kentucky... Elkhorn Creek Near Peaks Mill affecting the following counties in Kentucky...Franklin. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are affected by these crests take any necessary actions. Additional information is available at water.weather.gov/ahps2/index.php?wfo=lmk. && KYC073-260838- /O.EXT.KLMK.FL.W.0040.000000T0000Z-180926T0838Z/ /PKMK2.2.ER.180923T1628Z.180924T0900Z.180926T0238Z.NO/ 1123 PM EDT Tue Sep 25 2018 The Flood Warning continues for the Elkhorn Creek Near Peaks Mill. * until late tonight. * At 10:15 PM Tuesday the stage was 10.1 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring. * Forecast...The river will continue to fall to below flood stage by tonight. * Impact...At 10.0 feet...Stillhouse Hollow Road floods. * Flood History...This crest compares to a previous crest of 10.1 feet on Oct 20 2004. && LAT...LON 3820 8476 3820 8484 3834 8486 3835 8479 $$
937 WGUS83 KLMK 260817 FLSLMK Flood Statement National Weather Service Louisville KY 417 AM EDT Wed Sep 26 2018 ...The Flood Warning is cancelled for the following rivers in Kentucky... Elkhorn Creek Near Peaks Mill affecting the following counties in Kentucky...Franklin. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are affected by these crests take any necessary actions. Additional information is available at water.weather.gov/ahps2/index.php?wfo=lmk. && KYC073-260847- /O.CAN.KLMK.FL.W.0040.000000T0000Z-180926T0838Z/ /PKMK2.2.ER.180923T1628Z.180924T0900Z.180926T0236Z.NO/ 417 AM EDT Wed Sep 26 2018 The flood warning is cancelled for the Elkhorn Creek Near Peaks Mill. * At 3:15 AM Wednesday the stage was 9.6 feet. * Flood stage is 10.0 feet. * Fell below flood stage at 10:36 PM Tuesday. * Forecast...The river will continue to fall to 8.3 feet by Thursday morning. * Impact...At 10.0 feet...Stillhouse Hollow Road floods. * Flood History...This crest compares to a previous crest of 10.1 feet on Oct 20 2004. && LAT...LON 3820 8476 3820 8484 3834 8486 3835 8479 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Sep 23, 11:01 AM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, Sep 23, 11:01 AM EDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1101 AM EDT Sun Sep 23 2018
.Forecast Update...
Issued at 1100 AM EDT Sun Sep 23 2018
Rain keeps pouring down. Bluegrass area continues to see a band of
moderate rain. Rain rates on the Kentucky Mesonet range from 1-
2"/hour in the heaviest bands. Hi-res guidance continues to indicate
this showers will end, and latest IR shows drier air coming in
behind this morning wave of enhanced activity. Timing-wise we may
end up going from the current Watch straight to an area wide Flood
Watch for an extended period and skip the interim ESF/Hydrologic
Outlook. Still need to ingest the latest model runs for the period
through Wednesday though.
Issued at 915 AM EDT Sun Sep 23 2018
Ongoing forecast thinking still looks good. Have good low-level
convergence over the Bluegrass right now cause some persistent
moderate rains over the region. This area has the lowest flash flood
guidance and MRMS FLASH guidance just started showing some pixels
reaching that guidance. Once that slug of heavier rainfall heads
east, we likely will be able to drop the Flash Flood Watch, as hi-
res guidance shows much lighter rainfall amounts the rest of the
afternoon. Will replace it with another Hydrologic Outlook in the
near-term, talking about the rains through Wednesday before
reconsidering an extended Flood Watch with the afternoon forecast
package.
&&
.Short Term...(Today and tonight)
Issued at 310 AM EDT Sun Sep 23 2018
Early morning surface analysis reveals a weak area of surface low
pressure across middle Tennessee. A wavy frontal boundary extends
roughly from eastern TX northeast through northern MS into TN and
then over into North Carolina. Area radars have shown a slight
decrease in rain showers this morning. Two main batches were noted
across the region. The first was located over east-central KY along
our border with WFO JKL and a second area rotating northeast through
portions of north-central KY. In the near term, we expect the area
of showers over east-central KY to continue to move east into
eastern KY this morning. The area over north-central KY will
continue to move northeastward along the Ohio River for the
remainder of the night. Temperatures were generally in the lower
60s across northern KY with mid-upper 60s across southern KY. We
are not expecting much change in temps for the overnight.
For today, cloudy conditions are expected through much of the day.
The frontal boundary to the south is not expected to move all that
much. Initial showers this morning are expected to move to the east
and much of the short term high resolution guidance suggests that we
may see more of a break in the precipitation throughout the day. For
now have trended the forecast in this direction with a gradient of
PoP. Lesser PoP chances will be found across southern IN and
northern KY this afternoon, with the best chances down across
southern and SE KY. Will continue to let the Flash Flood Watch ride
for this forecast update. However, if heavy rainfall doesn't
materialize later this morning this watch may be dropped early.
However, additional flood watches will likely be required in
subsequent forecasts (see long term discussion below). Highs today
will be below normal with highs in the upper 60s to the very low 70s
across southern IN and far northern KY. Lower 70s look to be mainly
confined to southern KY.
Moving into tonight, cloudy conditions will continue across the
region as we await the next perturbation aloft to push in from the
southeast. The evening hours probably will start off mostly dry
with some scattered showers pushing through. As the night wears on,
aforementioned upper level perturbation will lift northward out of
the lower MS Valley. This feature will be aided by a weak low-level
jet axis which should aid in ascent. The best chances of rain look
to be along and west of I-65 tonight. This is where we will have
our highest PoP chances with slightly lesser chances out to the
east. Lows tonight should range from the lower 60s across southern
IN and northern KY with mid-upper 60s across southern KY.
.Long Term...(Monday through Saturday)
Issued at 340 AM EDT Sun Sep 23 2018
...Long Duration Heavy Rain Event...
There continues to be a strong signal for multiple waves of rainfall
Monday through Wednesday. The period will start out in a warm
advection pattern with a weak sfc low in the ArkLaTex region. The
stalled out frontal boundary moves northward as a warm front on
Monday. This will be accompanied aloft by a shortwave trough
swinging northeast and a SW LLJ response. The corresponding increase
in moisture transport points to a heavier rainfall axis west of I-65
Monday morning, with a wave of showers moving north from western
Tennessee and eventually into southern Indiana. Numerous showers
with scattered thunderstorms are possible, and the rain could be
heavy at times.
It won't rain continuously, but deep SW flow will maintain a strong
moisture feed into the region Monday night and Tuesday. This occurs
between a strengthening ridge of the Southeast US coast and a
deepening trough over the Northern Plains and Upper Midwest. The
deep upper trough swings through the Great Lakes Tue night and
Wednesday as the sfc cold front pushes through central KY and
southern IN. Latest model guidance supports a fropa during the day
on Wednesday, with most widespread convection occurring Tuesday
night through the first half of Wednesday. The diurnal min in
available energy should help suppress the severe weather potential.
Deep layer shear is forecast to increase to around 35 kts. But based
on current conditions and the QPF forecast through Tuesday, think
the main risk Tuesday night and Wednesday morning is flooding.
3 to 5 inches of rainfall is possible through Wednesday evening,
with locally higher amounts in convection. Soils may become
saturated in many areas by Monday. After collaboration with
surrounding offices, will maintain the current headline. However,
strongly suspect we will need to highlight the longer duration
threat for flooding, perhaps in a Flood Watch (depending on near-
term trends).
&&
.Aviation...(12Z TAF Issuance)
Issued at 640 AM EDT Sun Sep 23 2018
In general, poor flying conditions are expected across the region
today with low ceilings, mist, and rain showers affecting the
terminals through the upcoming TAF period. Widespread band of
showers will continue to move northeastward through the region this
morning affecting mainly KSDF/KLEX. We should see the coverage of
precipitation diminish as we go through the day, becoming more
scattered in nature. Winds will remain out of the northeast to east
with speeds less than 10 knots. Ceilings look to remain IFR
throughout the day. Tonight, another mid-level wave is forecast to
lift up through the region brining another round of shower activity
to the region. Low ceilings are expected as well with IFR cigs and
MVFR to occasional IFR visibilities. Winds will be out of the east
and then shift to the southeast through the overnight hours.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 8 PM EDT this evening for INZ090>092.
KY...Flash Flood Watch until 8 PM EDT this evening for KYZ029>031-
033>043-045>049-054>057-066-067.
&&
Update...RJS
Short Term...MJ
Long Term....EBW
Aviation.....MJHazardous weather outlook, Sep 23, 8:10 AM EDT, 5 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 810 AM EDT Sun Sep 23 2018 INZ090>092-KYZ029>031-033>043-045>049-054>057-066-067-241215- Harrison-Floyd-Clark-Bullitt-Jefferson-Oldham-Henry-Shelby-Franklin- Scott-Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson- Washington-Mercer-Jessamine-Marion-Boyle-Garrard-Madison-Casey- Lincoln- Including the cities of Corydon, New Albany, Jeffersonville, Shepherdsville, Louisville, La Grange, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Lebanon, Danville, Lancaster, Richmond, Liberty, and Stanford 810 AM EDT Sun Sep 23 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Rain showers are expected to move across the region today. Heavy rainfall will be possible in areas of central Kentucky. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Waves of scattered to numerous showers and a few thunderstorms Monday through Wednesday will produce heavy rainfall. Flooding of small creeks and streams and low water crossings will be possible with the most intense rainfall. A few strong storms Tuesday afternoon into Tuesday night may also produce gusty winds. .SPOTTER INFORMATION STATEMENT... Spotters should report any heavy rainfall totals as well as flooding today. INZ076>079-083-084-089-KYZ023>028-032-053-061>065-070>078-081-082- 241215- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Hancock- Breckinridge-Meade-Ohio-Grayson-Hardin-Trimble-Larue-Butler-Edmonson- Hart-Green-Taylor-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Bedford, Milton, Hodgenville, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 810 AM EDT Sun Sep 23 2018 /710 AM CDT Sun Sep 23 2018/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Rain showers are expected to move across the outlook today. Scattered to numerous showers are forecast tonight. Localized heavy rainfall will be possible in some areas. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Waves of scattered to numerous showers and a few thunderstorms Monday through Wednesday will produce heavy rainfall. Localized flooding of small creeks and streams will be possible with the most intense rainfall. A few strong storms Tuesday afternoon into Tuesday night may also produce gusty winds. .SPOTTER INFORMATION STATEMENT... Spotters should report any heavy rainfall totals as well as flooding today. MJ/EBW/RJS
In the hours before
Local storm report, Sep 23, 11:26 AM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1126 AM EDT SUN SEP 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD SADIEVILLE 38.39N 84.54W
09/23/2018 SCOTT KY AMATEUR RADIO
FLOODING ON EAGLE BEND DR.
&&
SSCLocal storm report, Sep 23, 11:44 AM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1144 AM EDT SUN SEP 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HEAVY RAIN 4 NNW LEXINGTON 38.10N 84.53W
09/23/2018 M2.00 INCH FAYETTE KY COCORAHS
&&
SSCLocal storm report, Sep 23, 11:49 AM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1149 AM EDT SUN SEP 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 AM FLASH FLOOD 4 NNE OXFORD 38.31N 84.50W
09/23/2018 SCOTT KY AMATEUR RADIO
VEHICLE IS ON ITS SIDE AND SUBMERGED
PARTIALLY UNDER WATER. SEARCH AND RESCUE ARE
BEING SENT TO INVESTIGATE.
&&
SSCLocal storm report, Sep 23, 12:01 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1201 PM EDT SUN SEP 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM HEAVY RAIN 3 ESE MILLERSBURG 38.28N 84.10W
09/23/2018 M2.47 INCH NICHOLAS KY MESONET
&&
SSCLocal storm report, Sep 23, 12:06 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1206 PM EDT SUN SEP 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD 4 NNE OXFORD 38.31N 84.51W
09/23/2018 SCOTT KY BROADCAST MEDIA
MUDDY FORD ROAD HAS QUICK FLOWING WATER
COVERING THE ROADWAY BY AT LEAST A COUPLE
FEET. PICTURES ON SOCIAL MEDIA.
&&
KDWLocal storm report, Sep 23, 12:31 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1231 PM EDT SUN SEP 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM FLOOD 1 WSW CYNTHIANA 38.38N 84.31W
09/23/2018 HARRISON KY EMERGENCY MNGR
PENDLETON COUNTY EMERGENCY MANAGER REPORTED
THAT A MEXICAN RESTAURANT IN CYNTHIANA HAD 4
FEET OF WATER IN IT.
&&
KDWThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 7:38 AM EDT | Areal Flood Advisory | LMK | Jefferson, Oldham, Shelby | 112 min |
| Sep 23, 7:56 AM EDT | Areal Flood Advisory | LMK | Bourbon, Franklin, Harrison, Scott, Shelby, Woodford | 3 hr |
| Sep 23, 9:10 AM EDT | Flash Flood Warning | LMK | Franklin, Harrison, Scott | 3 hr |
| Sep 23, 9:27 AM EDT | Areal Flood Advisory | LMK | Nicholas | 3 hr |
| Sep 23, 9:54 AM EDT | Areal Flood Advisory | LMK | Anderson, Fayette, Franklin, Scott, Woodford | 3 hr |
| Sep 23, 10:07 AM EDT | Flash Flood Warning | LMK | Bourbon, Nicholas | 3 hr |
| Sep 23, 11:16 AM EDT | Flash Flood Warning | LMK | Bourbon, Fayette, Scott, Woodford | 119 min |
| Sep 23, 12:03 PM EDT | Areal Flood Warning | LMK | Franklin, Harrison, Scott | 6 hr |
| Sep 23, 12:54 PM EDT | Areal Flood Warning | LMK | Bourbon, Fayette, Nicholas, Scott, Woodford | 6 hr |
| Sep 23, 1:21 PM EDT | River Flood Warning | LMK | Bourbon | 3 days |
| Sep 23, 3:23 PM EDT | Flash Flood Watch | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 65 hr |
| Sep 23, 5:31 PM EDT | Areal Flood Warning | LMK | Bourbon, Franklin, Harrison, Scott | 6 hr |
Nearby
River Flood Warnings in Kentucky, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.